Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Spinning head and blurring vision after taking Devolprid. What may be the reason?

User rating for this question
Very Good
Answered by

Practicing since : 1974
Answered : 125 Questions
Iam a epilepsy patient and iam taking devolprid 500 mg tablettwice a day. After taking devolpird 500 mg tablet iam getting symptoms of head spinning and i could not view images clearly. i.e 2 images are appearing at a time. this happens after 15mts from taking tablet and continues for 1 or 2 hours. this not happening when am taking trend xr 500 mg. what may be the reason.
Posted Sun, 29 Jul 2012 in Medicines and Side Effects
Answered by Dr. Pratap Sanchetee 1 hour later
Thanks for writing in.

1.     Different side effects are often seen with the drugs that you are taking when you switch brands. They are related to availability of drug and speed of release of drug. You should switch back to your earlier drug.
2.     In order to help you further, I would like to know the following:
a.     How long have you had epilepsy?
b.     When was the last attack? How frequently do you get these attacks?
c.     What are the EEG findings?
Awaiting your reply
Dr Pratap
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor